# SDR CA131007021

- Difficulty date: October 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 25,525 hours
- Engine: Ge GE90115B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 7 HRS IN TO FLIGHT, AN ELECTRICAL BURNING ODOR, OR AN ODOR OF MELTING PLASTIC WAS DETECTED IN THE MID GALLEY.  ODOR RAPIDLY DISSIPATED.  OCCURED CONCURRENTLY WITH STATUS MESSAGE RECIRCULATION FAN.   REPLACED FWD UPPER RECIRCULATION FAN IAW AMM 21-25-01-401.  OPERATION CHECKED OK.
